Sensitivity minimization by stable controllers: an interpolation approach for suboptimal solutions

Date
2007
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Proceedings of the 46th IEEE Conference on Decision and Control, IEEE 2007
Print ISSN
0191-2216
Electronic ISSN
Publisher
IEEE
Volume
Issue
Pages
6071 - 6076
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

Weighted sensitivity minimization is studied within the framework of strongly stabilizing (stable)H∞controller design for a class of infinite dimensional systems. This problem has been solved by Ganesh and Pearson, [8], for finite dimensional plants using Nevanlinna-Pick interpolation. We extend their technique to a class of unstable time delay systems. Moreover, we illustrate suboptimal solutions, and their robust implementation.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)